A related discussion, soap taste in mouth
I've noticed this too. The only time I drink milk is with coffee. And the sopay taste gets worse. My current suspects for a cause are: toothpast, spray on deodorant and prescription drugs. I've changed all 3 recently.
I have the same soap taste for about 2 weeks also. It gets worse when I eat cheap bread.
I too have been tasting soap in my mouth with increasing intensity for about two weeks! I'm in a temp apartment on a job; from the moment I walked in, soap smells upset me. Now it's in my mouth! I've been drinking tap water and cooking with it. It could be over-fluoridation of Cleveland water that I'm not used to? Now I have flu symptoms too - upset stomach, diarrhea. On several discussions, it seems these are also symptoms of fluoride poisoning. I had a horrible "Whitening" mouthwash from CVS that I finally threw out - it DID taste soapy but not until I'd used it a week did the taste build up and not go away. When I dumped it, it bubbled so much I wondered if it was mistakenly filled with soap at the factory?! I have also taken some Chinese herbs to ward off flu - maybe those did it? At any rate, it is worse with food and drink, like adding water to soap - never-ending return of bubbles. Awful - searching for an antidote! Milk?
That is crazy. I live in Phoenix, Az. I normally drink bottled water and bottled water only but I have been lazy and haven't made the trip to costco. So I have been drinking tap water for a few weeks. Then this morning I thought I brewed my tea to long because it tasted like soap. So I think I will lay off the water and toothpaste for a few days and just use baking soda to brush my teeth.
Hope all it well and kkind's advice worked for you.
Keep us posted.
The soapy taste can possibly be due to the over consumption of fluoride which is commonly present in the Certain mouthwashes and toothpastes , Certain vitamins (Tri-Vi-Flor, Poly-Vi-Flor, Vi-Daylin F) , Fluoridated water & Sodium fluoride liquid and tablets. If you are using the fluoridated paste/mouthwash, then you need to avoid it for a few days and I hope you’ll feel better.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts.